Hello, was on 5mg of Escitalopram consistently for 8 days - did not like the way it made me feel... I let my Doctor know I wanted to stop taking it, he had me skip one day then take it one day then skip another day and then take it. It's been about 2 months and I'm still feeling what I believe may be physical withdrawal symptoms... ( facial numbness, tingling hands and arms, lightheaded) Is this possible? I ask only because I was not feeling these sensations before I took the medication... Any info would be much appreciated. Thank you
Hi, because you were only taking the medication for a matter of days and it has been so long since you have taken the medication, i can't see how your symptoms could be due to withdrawing from Escitalopram? There is a tiny chance it could be related but much more likely it is something else, and you really need to report this to your doctor, who will possibly run some tests to get to the bottom of this...
- Escitalopram Information for Consumers
- Escitalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Escitalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 May 2013 • 1 answer
Posted 27 Dec 2014 • 4 answers
Posted 25 Mar 2015 • 2 answers
Posted 25 Feb 2016 • 2 answers
Posted 24 Mar 2016 • 1 answer